Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2009, Article ID 524307, 17 pages
http://dx.doi.org/10.1155/2009/524307
Research Article

An Application of Homotopy Analysis to the Viscous Flow Past a Circular Cylinder

Department of Mathematics, University of Benin, Benin-City, P.M.B 1154, Nigeria

Received 19 July 2008; Accepted 6 April 2009

Academic Editor: Bernard Geurts

Copyright © 2009 E. O. Ifidon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. O. Ifidon, “An Application of Homotopy Analysis to the Viscous Flow Past a Circular Cylinder,” Journal of Applied Mathematics, vol. 2009, Article ID 524307, 17 pages, 2009. https://doi.org/10.1155/2009/524307.